# SDR JJBA20210225030

- Difficulty date: February 16, 2021
- Submitted: February 25, 2021
- Operation: Air carrier
- Aircraft: N21197
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500947
- Aircraft time: 35,711 hours, 22,986 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUSPECTED ON EXTERNAL SKIN AT FR 78 BTW LT STR 6-7.  ON EXTERNAL SKIN AT FR 78 BTW LH STR 6-7 DOUBLER LOCALLY FABRICATED FOR REPAIR.  ON EXTERNAL SKIN AT FR 78 BTW LH STR 6-7 CRACK REPAIRED.
